# SDR DALA2023030201576

- Difficulty date: February 28, 2023
- Submitted: March 2, 2023
- Operation: Air carrier
- Aircraft: N673DL
- Make and model: Boeing 757232
- Aircraft serial: 25978
- Aircraft time: 90,860 hours, 41,750 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 673 3L DOOR SLIDE LIGHT STAYED ILLUMINATED AFTER DOOR DISARMED. CORRECTIVE ACTION: COULD NOT DUPLICATE FAULT. OPERATED SLIDE SEVERAL TIMES NTF. OK FOR SVC. REF B757AMM 26-61. (9824680)
